Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Notes on the inversion of integrals. II

Author: George R. Kempf
Journal: Proc. Amer. Math. Soc. 108 (1990), 59-67
MSC: Primary 14H40; Secondary 14K05, 14K25
MathSciNet review: 990426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ W$ is a Picard bundle on the Jacobian $ J$ of a curve $ C$, we have the problem of describing $ W$ globally. The theta divisor $ \theta $ is ample on $ J$. Thus it is possible to write $ W$ as the sheaf associated to a graded $ M$ over the well-known ring $ { \oplus _{m \geq 0}}\Gamma (J,{\mathcal{O}_J}({m^4}\theta ))$. In this paper we compute the degree of generators and relations for such a module $ M$.

References [Enhancements On Off] (What's this?)

  • [1] G. Kempf, Toward the inversion of abelian integrals, II, Amer. Jour, of Math. 101 (1979) 184-202. MR 527831 (82a:14010b)
  • [2] -, Deformations of symmetric products, in "Riemann Surfaces and Related Topics", Proceeding of the 1978 Stony Brook Conference, Princeton University Press, Princeton, 1980.
  • [3] -, Multiplication over abelian varieties, (to appear).
  • [4] -, Notes on the inversion of integrals I, Proc. Amer. Math. Soc., (to appear). MR 986651 (90h:14037a)
  • [5] S. Koizumi, Theta relations and projective normality of abelian varieties, Amer. Jour. of Math. 98 (1976) 865-889. MR 0480543 (58:702)
  • [6] -, The rank theorem on matrices of theta functions, J. Fac. of Sci., University of Tokyo, 24 (1977) 115-122. MR 0480544 (58:703)
  • [7] D. Mumford, On the equations defining abelian varieties, I, Inv. Math. 1 (1966), 287-354. MR 0204427 (34:4269)
  • [8] -, Varieties defined by quadratic equations, in "Questions on Algebraic Varieties", Centro Inter. Mate. Estrivo, Roma, 1970, 31-100.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14K05, 14K25

Retrieve articles in all journals with MSC: 14H40, 14K05, 14K25

Additional Information

Keywords: Algebraic curves, Jacobians and Picard bundles
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society